Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dan8

BP Burning

Recommended Posts

I started the Regimen on Monday, and for the first few days, I didn't feel anything. Now, after I apply the bp, I feel a slight burning sensation. It's not really that painful (knock on wood), but the burning feeling lasts for a long time, like more than 2 hours. Is this normal, or am I doing something wrong?

Share this post


Link to post
Share on other sites

burining is normal...wouldn't say the 2 hours is. well, it wasn't for me anyway. maybe you are using a little too much. when you're used to the bp all the burining will stop. it's really nothing to be concerned about. just make sure you aren' using a whole load.

Share this post


Link to post
Share on other sites

The thing is that I'm only using a little bit, not a whole lot. I was just worried because it lasted for so long.

Share this post


Link to post
Share on other sites

well if it's bothering you maybe you should only do the bp once a day for awhile....till your skin gets tougher. i say, as long as the buring doesn't get severe stick with it. make sure you have a good moistureizer that doesn't have SA or anything in it. that will make your face burn.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×